# SDR FDEA2019120653195

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA321068
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, RIGHT HAND OUTBOARD PANEL DAMAGED (FROM STATION 979 TO 1099 MARK 6R. REMOVED DAMAGED FLOOR BOARD AT STATION 979 TO 1099, FABRICATED NEW FLOOR   BOARD REF FEDEX DWG SRZ-25-005 AND SRM 53-00-50-2R.  INSTALLED FLOOR BOARD REF   SRM 51-31-00-0G.
